# SDR SWIA202055581

- Difficulty date: December 31, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR TENSION STRAP LOCATED AT FS 724 COMMON TO RBL 9 & BL 0 FLOOR BEAMS IS CORRODED.  C-CHECK RO 1/17/2021.  BLENDED OUT CORROSION ON PRESSURE FLOOR TENSION STRAP AT FS 724 COMMON TO RBL 9 & BL 0 FLOOR BEAMS, REF CRJ 700 SRM 51-21-06-001-001-A01.  ORIGINAL THICKNESS 0.050".  REMAINING THICKNESS IS 0.035".  NO DAMAGE ALLOWED IN THIS AREA.  PART IS OUT OF LIMITS, REF CRJ700 SRM 53-41-44-001-001-A01 AND 53-41-44-101-001-A01.  REMOVED FABRICATED AND INSTALLED NEW TENSION STRAP AT FS 724 COMMON TO RBL 9 & BL 0, REF DWG SH670-35869 REV NC, DWG SH670-35820 REV NC, AND CRJ700 SRM 51-42-06-001-001-A01.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (RII).
